Give him the elbow Dana and stick with the one you saw before (although phoning WAS a nice thing to do, most GP's wouldn't do this...) Maybe he was just put on the back foot as you seemed to know more than him on the subject - possibly a touch of arrogance or pride coming into his comment.
I've no experience of Venlaxafine so not sure what the dofference is between them. I've not had any negative side effects from citalopram, only positive ones thank goodness.
I'm expecting to start Tamoxifen as part of my treatment. I already take 20mg of citalapram for anxiety, been on it a while. Hope it helps with any hot flushes coming my way !! xxx
I am on citalopram and it has really helped with my hot flushes although that wasn't the reason I was presribed it.
Your GP sounds very insensitive and a bit of an a**e if you don't mind me saying. he may well be medically qualified but I bet you know more about your symptoms than he does - i bet he's never been on a forum like this and got such good advice from others.
I hope it works for you and you can go back and say "Told you so" to him.
Whilst waiting for support and shared experiences from your fellow users maybe you would like to call our free helpline on 0808 800 6000 and talk to one of our staff who are there to offer support, lines are open weekdays 9-5 and Sat 10-2..